# SDR MWEA070294

- Difficulty date: November 15, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 56,761 hours, 47,072 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB140000
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAVATORY SMOKE DETECTOR BRIEFLY SOUNDS WITH RED LIGHT THEN TESTS NORMAL AGAIN, NO FIRE.  REMOVED AND REPLACED RIGHT LAVATORY SMOKE DETECTOR.
